MathSciNet Relay Station
MathSciNet bibliographic data
MR2156837 62G05 (62G10)
Zhang, Jin-Ting Approximate and asymptotic distributions of chi-squared-type mixtures with applications. J. Amer. Statist. Assoc. 100 (2005), no. 469, 273–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement